# SDR 99ZZZX866

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 601R330501
- Condition: Corroded
- Location: Emergency Exit
- Part time: 4,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, FOUND THE CREW ESCAPE HATCH EXTERNAL HANDLE INNER ATTACH SURFACE AND HOUSING CORRODED.  NO DAMAGE LIMITS LISTED.  REPLACED HANDLE/HOUSING ASSY WITH A SERVICEABLE ASSY, P/N 601R33050-1, S/N 0419.
